Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Accessory parameters for punctured spheres


Author: Irwin Kra
Journal: Trans. Amer. Math. Soc. 313 (1989), 589-617
MSC: Primary 30F10; Secondary 14H15, 30F35, 32G15
MathSciNet review: 958896
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains some qualitative results about the accessory parameters for punctured spheres with signature. We show that the Fuchsian uniformizing connection, and hence also the accessory parameters, for the surface depends real analytically on moduli. We also show that the important invariants of a uniformization of a punctured sphere such as the accessory parameters, Fuchsian groups, Poincaré metrics, and covering maps vary continuously under degenerations such as coalescing of punctures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30F10, 14H15, 30F35, 32G15

Retrieve articles in all journals with MSC: 30F10, 14H15, 30F35, 32G15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0958896-0
PII: S 0002-9947(1989)0958896-0
Article copyright: © Copyright 1989 American Mathematical Society